8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, Eike. 2018. “Dieudonne theory over semiperfect rings and perfectoid rings”. Compositio Mathematica 154 (9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, Eike. 2010. “Frames and finite group schemes over complete regular local rings”. Documenta Mathematica 15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, Eike. 2010. “Tate modules of universal p-divisible groups”. Compositio Mathematica 146 (1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, Michael, Lau, Eike, and Paskunas, Vytautas. 2010. “A note on the dynamical zeta function of general toral endomorphisms”. Monatshefte für Mathematik 161 (1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, Bernhard, and Lau, Eike. 2010. “A Note on Belyi's Theorem for Klein Surfaces”. Quarterly Journal of Mathematics 61 (1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, Eike. 2009. “A Duality Theorem for Dieudonne Displays”. Annales Scientifiques de Ecole Normale Superieure 42 (2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, Eike. 2008. “Displays and formal p-divisible groups”. INVENTIONES MATHEMATICAE 171 (3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, Eike. 2007. “On degenerations of D-shtukas”. DUKE MATHEMATICAL JOURNAL 140 (2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
Lau, Eike. 2018. “Dieudonne theory over semiperfect rings and perfectoid rings”. Compositio Mathematica 154 (9): 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
Lau, Eike. 2010. “Frames and finite group schemes over complete regular local rings”. Documenta Mathematica 15: 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
Lau, Eike. 2010. “Tate modules of universal p-divisible groups”. Compositio Mathematica 146 (1): 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
Baake, Michael, Lau, Eike, and Paskunas, Vytautas. 2010. “A note on the dynamical zeta function of general toral endomorphisms”. Monatshefte für Mathematik 161 (1): 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
Köck, Bernhard, and Lau, Eike. 2010. “A Note on Belyi's Theorem for Klein Surfaces”. Quarterly Journal of Mathematics 61 (1): 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
Lau, Eike. 2009. “A Duality Theorem for Dieudonne Displays”. Annales Scientifiques de Ecole Normale Superieure 42 (2): 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
Lau, Eike. 2008. “Displays and formal p-divisible groups”. INVENTIONES MATHEMATICAE 171 (3): 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
Lau, Eike. 2007. “On degenerations of D-shtukas”. DUKE MATHEMATICAL JOURNAL 140 (2): 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung